# SDR ALG2006F00014

- Difficulty date: January 24, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Engine: Allsn 250C30S
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, T5 GAUGE BEGAN CLIMBING WITH DIGITAL STEADY.  SHUTDOWN NR 1 ENGINE AND T5 STAYED AT 700C.  REPLACED NR1, T5 GAUGE WITH SERVICEABLE UNIT. (K)
